# SDR C2XA02IA122

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH- DURING FLIGHT 3921, THE CREW NOTED THAT THE NUMBER 1 ENGINE THRUST REVERSER DISAGREE MESSAGE ILLUMINATED ON THE EICAS.  THE CREW RETURNED THE AIRCRAFT TO IAH WITHOUT INCIDENT.
